# SDR 148571

- Difficulty date: April 22, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N146SD
- Make and model: Saab SF340A
- Aircraft serial: 146
- Aircraft time: 28,369 hours, 30,989 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Loose
- Location: Buss Terminal
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT FOR FLIGHT 4553 PIT-FWA, EXPERIENCED LEFT AVIONICS BUS FAILURE.  RESET, CAME ON THEN BACK OFF WHEN TRANSMITTING.  PIT MAINTENANCE FOUND A LOOSE WIRE ON AVIONICS BUS TERMINAL SWITCH AND TIGHTENED THE TERMINAL.  OPS CHECK GOOD IAW SAAB 340 AMM 24-00-00.  THE FLIGHT WAS THEN MADE WITHOUT EVENT.
